Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 5, Pages 784–792 (Mi zvmmf2566)  

Scientific communications

Gradient methods for the numerical solution of the problem of the variational calculus in the classical formulation

V. M. Belov, T. A. Rybalchenko, V. A. Sukhanov

Barnaul

Full text: PDF file (804 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:5, 679–686

Bibliographic databases:
UDC: 519.6:517.972/.974
MSC: Primary 65K10; Secondary 90C99, 49J15
Received: 03.06.1993
Revised: 25.10.1993

Citation: V. M. Belov, T. A. Rybalchenko, V. A. Sukhanov, “Gradient methods for the numerical solution of the problem of the variational calculus in the classical formulation”, Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994), 784–792; Comput. Math. Math. Phys., 34:5 (1994), 679–686

Citation in format AMSBIB
\Bibitem{BelRybSuk94}
\by V.~M.~Belov, T.~A.~Rybalchenko, V.~A.~Sukhanov
\paper Gradient methods for the numerical solution of the problem of the
variational calculus in the classical formulation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 5
\pages 784--792
\mathnet{http://mi.mathnet.ru/zvmmf2566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275597}
\zmath{https://zbmath.org/?q=an:0832.65060}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 5
\pages 679--686
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PJ97800011}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2566
  • http://mi.mathnet.ru/eng/zvmmf/v34/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:59
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021